MAUDE Adverse Event Report: BOLTON MEDICAL, INC RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-30-209-26U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Stroke/CVA (1770); Insufficient Information (4580)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"cerebral infarction: tevar was performed although it was a preemptive treatment.Normally, tevar should be performed after debranching, but since there was a large entry in zone 4, the relaypro was implanted from near the top of the aortic arch, even though it was not a healthy area of the vessel.The pressure gradient in the left common femoral artery was resolved by closing the entry, and the procedure was successfully completed.When the patient awoke, his/her communication level and gait function had deteriorated from before the procedure, and a cerebral infarction was suspected.Upon examination, a cerebral infarction was confirmed.The patient is scheduled to undergo rehabilitation to recover his/her functions (currently hospitalized).Physician's comment: it is unknown if the debris was migrated during the advancement of the relayplus or by manipulation of the catheter.I was very careful with all my manipulations, but it turned out like this.I thought the incidence of the embolism was low for a dissection case, but i have to be careful.Operation type: tevar blood loss: amount is unknown.No image available due to hospital policy pre-case plan available: schema attached additional information available upon request (tc#bm241101105)" patient outcome: "there was serious health damage to the patient.The patient is hospitalized and is scheduled to undergo rehabilitation.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"cerebral infarction: tevar was performed although it was a preemptive treatment.Normally, tevar should be performed after debranching, but since there was a large entry in zone 4, the relaypro was implanted from near the top of the aortic arch, even though it was not a healthy area of the vessel.The pressure gradient in the left common femoral artery was resolved by closing the entry, and the procedure was successfully completed.When the patient awoke, his/her communication level and gait function had deteriorated from before the procedure, and a cerebral infarction was suspected.Upon examination, a cerebral infarction was confirmed.The patient is scheduled to undergo rehabilitation to recover his/her functions (currently hospitalized).Physician's comment: it is unknown if the debris was migrated during the advancement of the relayplus or by manipulation of the catheter.I was very careful with all my manipulations, but it turned out like this.I thought the incidence of the embolism was low for a dissection case, but i have to be careful.Operation type: tevar.Blood loss: amount is unknown.No image available due to hospital policy.Pre-case plan available: schema attached.Additional information available upon request (tc# (b)(4))." patient outcome: "there was serious health damage to the patient.The patient is hospitalized and is scheduled to undergo rehabilitation.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20857837
Report Number2247858-2024-00318
Device Sequence Number19812968
Product Code MIH
UDI-Device Identifier00843576151048
UDI-Public00843576151048
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/23/2025
Device Catalogue Number28-N4-30-209-26U
Device Lot Number2201060010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown